Browse "MA-Journal Papers(저널논문)" byAuthor최건호

Showing results 1 to 4 of 4

1
Endomorphisms of subshifts

최건호researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.14, no.4, pp.717 - 734, 1999-06

2
Ergodicity and random walks on a compact group

최건호researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.5, no.1, pp.25 - 33, 2001-01

3
Mean ergodic theorem and multiplicative cocycles

최건호researcher, 대한수학회보, v.33, no.1, pp.57 - 64, 1996-06

4
Spectral types of skewed irrational rotations

최건호researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.4, pp.655 - 668, 1993-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0